# SDR FDEA2020081871926

- Difficulty date: July 18, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Track
- Part number: A25771365228
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ROLLER TRACK ASSY BETWEEN FRAMES 32 TO 38.2,  Y450 TO Y953 IN THE FWD CARGO COMPARTMENT.  REPLACED THE ROLLER TRACK ASSY IAW SRM 51-72-10, AND DRAWING A25771363.
